# SDR CALA2017112504205

- Difficulty date: November 24, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 106,052 hours, 16,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T51601054
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 256 RBL 59 FLOOR SUPPORT FOUND OVAL SCREW HOLE. M/D STA 256 RBL 59 FLOOR SUPPORT SCREW HOLE OVAL AREA REPAIRED A S PER RI-53-00-12222 REV A AND REF ECRA 5310-07300 REV.
